# SDR TRBA201127602

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 32,576 hours, 31,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP HAS INOPERATIVE LIGHT AT SEAT 8AB.  R & R EMERGENCY LIGHT STRIP LAMP AT SEAT 8AB IAW CMM 33-52-10.
